# SDR EIAA20090020

- Difficulty date: February 1, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 84,284 hours, 15,044 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF SB 747-53A2450, 2 CRACKS FOUND ON STA 2231 FRAME I/B FLANGE INNER STRAP AND 1 CRACK FOUND ON FRAME AFT CHORD.  AN EXISTING REPAIR WAS FOUND INSTALLED ON STA 2231 FRAME FWD INNER CHORD ALSO.  TRIMMED OUT CRACKS AND PERFORMED HFEC INSPECTION, LOCALLY FABRICATED PARTS AND ADD LOCAL FILLERS/SHIMS FROM 7075-T6 PER ECRA 490-51-021-1.  INSTALLED FASTENERS AND ASSOCIATED COLLARS PER 747-100/200/300 SRM 51-30.
